Table of Contents
Journal of Computational Engineering
Volume 2014, Article ID 768538, 11 pages
http://dx.doi.org/10.1155/2014/768538
Research Article

Modal Spectral Element Solutions to Incompressible Flows over Particles of Complex Shape

1Mathematics & Statistics and Mechanical Engineering, Louisiana Tech University, Ruston, LA 71272, USA
2Department of Hydraulic Engineering, School of Civil Engineering, Tongji University, Shanghai 200092, China

Received 22 February 2014; Accepted 6 April 2014; Published 30 April 2014

Academic Editor: Quan Yuan

Copyright © 2014 Don Liu and Yonglai Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Don Liu and Yonglai Zheng, “Modal Spectral Element Solutions to Incompressible Flows over Particles of Complex Shape,” Journal of Computational Engineering, vol. 2014, Article ID 768538, 11 pages, 2014. https://doi.org/10.1155/2014/768538.